# SDR CA030924001

- Difficulty date: September 22, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1144000301
- Condition: Detached
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: B, G

## Discrepancy

(CAN) SEAL BECAME DETACHED FROM RETAINER AT UPPER AFT CORNER OF AIRSTAIR DOOR CAUSING RAPID DEPRESSURIZATION OF AIRCRAFT IN FLIGHT.
